Facebook Pixel

I had unprotected sex June 8th

By June 16, 2017 - 4:34am
Rate This

My period was over June 4. Not 100% sure if any sperm got inside of me but I took the plan b pill anyways. The following Wednesday after taking the pill I experienced bleeding almost like I'm having a period- is it

Possible for the pill to make you start 2 weeks earlier that originally thought? Please help!!

Add a Comment1 Comments


Hello Grssisblue,

Welcome to the EmpowHER community. Thank you for your question.

Changes to the menstrual cycle are a side effect of Plan B.
It can cause your next period to start earlier or later than expected. Flow can be lighter or heavier than normal.


June 16, 2017 - 8:46am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!